Alert archive / Illinois / River Flood Warnings in 2017
River Flood Warning 4, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jan 20, 2017, 6:16 AM CST for Lawrence County, Illinois. It took effect at Jan 20, 2017, 10:23 AM CST. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Jan 20, 2017, 6:16 AM CST (12:16 UTC)
- In effect from
- Jan 20, 2017, 10:23 AM CST
- Expired
- Jan 26, 2017, 9:02 AM CST
- In force
- 6 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 32.25 ft at Jan 24, 2017, 10:00 AM CST.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
172
WGUS43 KILX 201216
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
616 AM CST FRI JAN 20 2017
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Embarras River at Lawrenceville affecting Lawrence COUNTY
.Synopsis...Heavy rain that fell earlier this week combined with
heavy rainfall from Thursday has resulted in another rise in river
levels this morning which should result in flooding developing later
this morning and continuing through the weekend.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC101-210216-
/O.NEW.KILX.FL.W.0004.170120T1623Z-170123T0936Z/
/LAWI2.1.ER.170120T1623Z.170121T1200Z.170123T0336Z.NO/
616 AM CST FRI JAN 20 2017
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Lawrenceville.
* From this morning until late Sunday night.
* At 545 AM Friday the stage was 29.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 32.5 feet by tomorrow morning.The river will fall
below flood stage by Sunday evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 29.1 Fri 6 AM 32.5 31.1 29.4
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
3714 follow-up statements
547
WGUS83 KILX 201539
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
938 AM CST FRI JAN 20 2017
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County.
.Heavy rain of 1.5 to 2 inches fell along the Embarras River basin
Thursday and Thursday night, and this has resulted in renewed rises.
The river at Lawrenceville is expected to reach flood stage this
afternoon, and crest Saturday evening.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-210538-
/O.EXT.KILX.FL.W.0004.170120T1930Z-170123T1100Z/
/LAWI2.1.ER.170120T1930Z.170122T0000Z.170123T0500Z.NO/
938 AM CST FRI JAN 20 2017
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From this afternoon until late Sunday night.
* At 845 AM Friday the stage was 29.5 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 32.3 feet by tomorrow evening. The river will fall
below flood stage by Sunday evening.
* Impact...At 33.0 feet, Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 29.5 Fri 9 AM 32.0 31.6 29.4
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart344
WGUS83 KILX 210339
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
939 PM CST FRI JAN 20 2017
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence county
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-211739-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170123T1647Z/
/LAWI2.1.ER.170120T1910Z.170121T1800Z.170123T1047Z.NO/
939 PM CST FRI JAN 20 2017
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Monday morning.
* At 845 PM Friday the stage was 30.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.6 feet by
tomorrow afternoon. The river will fall below flood stage early
Monday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 30.7 Fri 9 PM 32.1 31.9 29.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$082
WGUS83 KILX 211323
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
723 AM CST SAT JAN 21 2017
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence COUNTY
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-220323-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170125T2230Z/
/LAWI2.1.ER.170120T1910Z.170123T0000Z.170125T1630Z.NO/
723 AM CST SAT JAN 21 2017
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday afternoon.
* At 645 AM Saturday the stage was 31.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.9 feet by
early Monday morning. The river will fall below flood stage
Wednesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 31.2 Sat 7 AM 31.7 31.8 31.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
37140
WGUS83 KILX 220131
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
731 PM CST SAT JAN 21 2017
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence county
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-221531-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170126T1200Z/
/LAWI2.1.ER.170120T1910Z.170123T0600Z.170126T0600Z.NO/
731 PM CST SAT JAN 21 2017
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Thursday morning.
* At 645 PM Saturday the stage was 31.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.2 feet by
Monday afternoon. The river will fall below flood stage early
Thursday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 31.5 Sat 7 PM 31.9 32.2 32.0
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$522
WGUS83 KILX 221450
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
850 AM CST SUN JAN 22 2017
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County.
.Lower portions of the Embarras River are in the midst of a broad
crest, which began overnight. Only minor fluctuations are expected
at Lawrenceville through Monday afternoon, before a slow fall begins.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-230450-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170126T0600Z/
/LAWI2.1.ER.170120T1910Z.170122T1800Z.170126T0000Z.NO/
850 AM CST SUN JAN 22 2017
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Wednesday night.
* At 745 AM Sunday the stage was 31.7 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 31.8 feet by
tomorrow morning. The river will fall below flood stage Wednesday
evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 31.7 Sun 8 AM 31.8 31.6 30.7
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart558
WGUS83 KILX 230214
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
814 PM CST SUN JAN 22 2017
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence county
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-231614-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170125T2000Z/
/LAWI2.1.ER.170120T1910Z.170123T0145Z.170125T1400Z.NO/
814 PM CST SUN JAN 22 2017
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday afternoon.
* At 745 PM Sunday the stage was 31.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 31.8 Sun 8 PM 31.8 31.4 30.1
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$639
WGUS83 KILX 231506
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
906 AM CST MON JAN 23 2017
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-240506-
/O.CON.KILX.FL.W.0004.000000T0000Z-170125T2000Z/
/LAWI2.1.ER.170120T1910Z.170123T1445Z.170125T1400Z.NO/
906 AM CST MON JAN 23 2017
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday afternoon.
* At 845 AM Monday the stage was 32.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 32.0 Mon 9 AM 31.3 30.1 28.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$254
WGUS83 KILX 240226
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
826 PM CST MON JAN 23 2017
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence county
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-241626-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170126T0651Z/
/LAWI2.1.ER.170120T1910Z.170124T0600Z.170126T0051Z.NO/
826 PM CST MON JAN 23 2017
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Wednesday night.
* At 745 PM Monday the stage was 32.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.2 feet by
tomorrow morning. The river will fall below flood stage Wednesday
evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 32.1 Mon 8 PM 32.2 31.0 28.7
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$854
WGUS83 KILX 241559
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
959 AM CST TUE JAN 24 2017
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence county
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-250559-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170128T0234Z/
/LAWI2.1.ER.170120T1910Z.170124T1445Z.170127T2034Z.NO/
959 AM CST TUE JAN 24 2017
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Friday evening.
* At 845 AM Tuesday the stage was 32.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is cresting and will fall below flood stage by
Friday afternoon.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 32.2 Tue 9 AM 32.0 32.0 30.8
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
ACS508
WGUS83 KILX 250230
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CST TUE JAN 24 2017
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence COUNTY
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-251630-
/O.CON.KILX.FL.W.0004.000000T0000Z-170128T0234Z/
/LAWI2.1.ER.170120T1910Z.170124T1945Z.170127T2034Z.NO/
830 PM CST TUE JAN 24 2017
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Friday evening.
* At 745 PM Tuesday the stage was 32.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 32.2 Tue 8 PM 32.0 32.0 30.8
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Auten623
WGUS83 KILX 251451
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
851 AM CST WED JAN 25 2017
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence COUNTY
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-260451-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170127T1200Z/
/LAWI2.1.ER.170120T1910Z.170124T1945Z.170127T0600Z.NO/
851 AM CST WED JAN 25 2017
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Friday morning.
* At 745 AM Wednesday the stage was 31.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Friday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 31.9 Wed 8 AM 31.1 29.6 28.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$054
WGUS83 KILX 251711
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1111 AM CST WED JAN 25 2017
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence county
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-260711-
/O.CON.KILX.FL.W.0004.000000T0000Z-170127T1200Z/
/LAWI2.1.ER.170120T1910Z.170124T1945Z.170127T0600Z.NO/
1111 AM CST WED JAN 25 2017
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Friday morning.
* At 1045 AM Wednesday the stage was 31.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Friday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 31.8 Wed 11 AM 31.1 29.6 28.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$536
WGUS83 KILX 260104
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
704 PM CST WED JAN 25 2017
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence COUNTY
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-261504-
/O.CON.KILX.FL.W.0004.000000T0000Z-170127T1200Z/
/LAWI2.1.ER.170120T1910Z.170124T1945Z.170127T0600Z.NO/
704 PM CST WED JAN 25 2017
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Friday morning.
* At 645 PM Wednesday the stage was 31.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 31.3 Wed 7 PM 31.1 29.6 28.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Auten736
WGUS83 KILX 261502
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
902 AM CST THU JAN 26 2017
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Lawrenceville affecting Lawrence County.
.River levels continue to steadily decrease, and have now fallen
below flood stage.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC101-261532-
/O.CAN.KILX.FL.W.0004.000000T0000Z-170127T1200Z/
/LAWI2.1.ER.170120T1910Z.170124T1945Z.170126T1415Z.NO/
902 AM CST THU JAN 26 2017
The Flood Warning is cancelled for
The Embarras River at Lawrenceville.
* At 845 AM Thursday the stage was 29.9 feet.
* Flood stage is 30 feet.
* Fell below flood stage at 815 AM Thursday.
* Forecast...The river will continue to fall to 29.0 feet by tomorrow
morning.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Lawrenceville 30 29.9 Thu 9 AM 29.0 27.9 26.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
GeelhartWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 20, 5:40 AM CST, 36 minutes earlier.
Area forecast discussion, Jan 20, 5:40 AM CST, 36 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 540 AM CST Fri Jan 20 2017 .SHORT TERM...(Today and tonight) ISSUED AT 333 AM CST Fri Jan 20 2017 Upper wave lifting NE across central IL this morning producing widespread rain over the northeast corner of the forecast area while saturated conditions behind this feature leaving patchy to widespread fog throughout the remainder of the area. Dense fog advisory now in effect to 10 a.m. roughly west of I-57 as short term models indicate visibility improving around this time as daytime warming and southerly flow taking shape behind a warm front crossing the area. Tonight another disturbance lifting NE through Iowa may bring another chance for precipitation however given model vertical profiles of shallow saturation, warm conditions, and low QPF think this will be mainly drizzle with more patchy fog. Temperatures today should be upper 40s and lower 50s most of the area to mid 50s south of I-70. Mild lows tonight with the southerly flow behind the warm front only mid to upper 40s in general. .LONG TERM...(Saturday through Thursday) ISSUED AT 333 AM CST Fri Jan 20 2017 Very mild air will surge into Illinois for the start of the extended forecast on Saturday, as a warm front pushes north of Illinois. Due to the closer proximity of the warm front just to our north at sunrise, we expect some lingering light fog in the morning, with even some patchy drizzle even possible north of I-74. As the day progresses, south winds will increase to 15 to 25 mph, bringing increasing moisture and warm air. Even without much in the way of sunshine, high temps look to top out very close to record temperatures for Jan 21, with readings ranging from the upper 50s N of I-74 to the lower 60s S of I-72. Rain chances will increase east of I-57 later in the afternoon, with elevated instability providing support for isolated thunderstorms S of I-70. Shower and storm chances expand westward to the I-55 corridor Saturday evening, then shift back east after midnight. While light rain chances will linger Sunday morning in eastern Illinois, rain chances look to ramp up again Sunday afternoon and Sunday night as a southern stream low pressure system passes by to the south of Illinois. A closed 500mb low and occluded surface low will progress from Arkansas at 12z Sunday to eastern Tennessee/E Kentucky by 06z/Midnight Sunday night. A cold frontal passage, as well as shortwaves of energy rotating around that expansive low pressure will trigger rain chances mainly east of I-57 from Sunday afternoon through Sunday night. As the cold front and low pressure system drift off to the east, a brief period of ridging at the surface and aloft will provide a break in the rain chances for Monday into Tuesday. Colder air will limit highs to the 40s on Monday and Tuesday, which are still above normal. The next surface low will eject from the central Plains toward Illinois on Tuesday, with the surface and 500 mb lows passing across far NW IL Tuesday night. Rain chances will increase Tuesday afternoon north of a line from Canton to Peoria to Bloomington, and expand southward toward I-72 Tuesday evening coinciding with the closest passage of the low pressure system. Precip chances will retreat back north of Peoria again later Tuesday night and Wednesday morning as the low pulls away into the Great Lakes. A brief surge of warm air on Tuesday ahead of the low will help high temps climb 3 to 4 degrees warmer than Monday but still mainly in the 40s. A cooling trend is then expected Wednesday and Thursday as a long wave upper trough with cooler Canadian air shifts east from the Rockies toward the Mississippi River Valley. Slight chances of rain or snow will linger north of Lincoln on Wednesday, but dry conditions should be seen on Thursday. High temperatures will decrease a few degrees each day, with Thursday's highs ranging from 35 near Galesburg to 40 near Lawrenceville. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 540 AM CST Fri Jan 20 2017 Predominantly IFR or lower conditions expected across the central Illinois terminals through the 12Z TAF valid time. Showers and drizzle diminishing this morning as a disturbance lifts northeast of the area. Ceilings and visibilities generally improving slightly late morning through afternoon, then decreasing again during the evening. Winds light and variable becoming south less than 10 kts this afternoon through tonight. && .ILX WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 10 AM CST this morning for ILZ027>031- 036>038-040>044-047>054-061. && SHORT TERM...37 LONG TERM...Shimon AVIATION...37
Hazardous weather outlook, Jan 20, 6:02 AM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 602 AM CST FRI JAN 20 2017 ILZ027>031-036-037-040-041-047-049-050-211200- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 602 AM CST FRI JAN 20 2017 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS, NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT... DENSE FOG IS EXPECTED TO CONTINUE UNTIL MID MORNING TODAY. VISIBILITY WILL LIKELY FALL TO A QUARTER MILE OR LESS. MINOR FLOODING IS EXPECTED TO DEVELOP ALONG THE ILLINOIS RIVER NEAR HAVANA THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... MINOR FLOODING SHOULD CONTINUE ALONG THE ILLINOIS RIVER NEAR HAVANA THROUGH NEXT WEEK. FLOODING MAY DEVELOP ALONG THE ILLINOIS RIVER NEAR BEARDSTOWN BY LATE IN THE WEEKEND OR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. ILZ038-042>044-048-051>054-061-211200- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-MOULTRIE-PIATT- SANGAMON-SHELBY- 602 AM CST FRI JAN 20 2017 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT... DENSE FOG IS EXPECTED TO CONTINUE UNTIL MID MORNING TODAY. VISIBILITY WILL LIKELY FALL TO A QUARTER MILE OR LESS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. ILZ045-046-055>057-211200- CHAMPAIGN-COLES-DOUGLAS-EDGAR-VERMILION- 602 AM CST FRI JAN 20 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. ILZ062-063-066>068-071>073-211200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 602 AM CST FRI JAN 20 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS, SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT... MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND LITTLE WABASH RIVERS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND LITTLE WABASH RIVERS INTO EARLY NEXT WEEK. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. 37
Nearby
River Flood Warnings in Illinois, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.